# SDR SWIA202156046

- Difficulty date: January 7, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLGWW, MATING STRUCTURE FOR PANEL 542AZ HAS SURFACE CORROSION AND MULTIPLE RUSTED NUT PLATES.   (C-CHECK) RO 2/6/2021   REMOVED AND REPLACED NEW P/NC670-10338-1 ON LH MLGWW, MATING STRUCTURE FOR PANEL 542AZ REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG CC670-10338 REV -A. COMPLIED WITH FORM 337, COMPLIED 51-900-1002-SKY
